Finasteride Caused Hyperacusis & Tinnitus — On the Brink of Suicide

Discussion in 'Support' started by Ryanbravo1, Dec 27, 2019.

    1. Ryanbravo1

      Ryanbravo1 Member

      Tinnitus Since:
      4 months
      Cause of Tinnitus:
      Medication
      I had taken a medication about 11 months ago called Finasteride. I got a whole host of issues but the worst of all is hypercusis followed by severe ringing in my ears.

      I’m a my wits' end, I’m only 28 and had no prior health issues before this drug.

      I don’t know what to do. It’s like something is screaming in my two ears and any sort of noise sends my ears vibrating.

      A human being cannot live like this.
       
      • Agree Agree x 1
      • Helpful Helpful x 1
      • Hug Hug x 1
    2. Lionel

      Lionel Member

      Tinnitus Since:
      01/06/2019
      Cause of Tinnitus:
      Unknown
      Are you off Finasteride ? People can get crazy side effects from that drug, but given time they should decrease
       
    3. AfroSnowman
      Balanced

      AfroSnowman Member Podcast Patron Benefactor

      Tinnitus Since:
      April 16 2019
      Cause of Tinnitus:
      trauma
      No doubt Finasteride has lots of crazy side effects but I don't see tinnitus or hearing loss listed as one. I had been on Finasteride for about 6 months when I got tinnitus. Mine came on suddenly in the middle of the night, no apparent cause except a persistent headache. Went to sleep at 11, woke up at 2am with crazy T. I stopped doing that as well as anything else imaginable for about 3 months (caffeine, alcohol, ibuprofen, etc) and it made no difference. ENT figured it was a viral event EBV, which is a bit of a throw away diagnosis, but fair considering the circumstances.

      What did your onset look like? How do you know it was Finasteride?
       
    4. AfroSnowman
      Balanced

      AfroSnowman Member Podcast Patron Benefactor

      Tinnitus Since:
      April 16 2019
      Cause of Tinnitus:
      trauma
      Sorry that was insensitive. Dude it is really hard in the beginning. Hang in there, it does get better, even if your symptoms don't get better. Mine is still raging 9 months in and I'm 85% normal now. I am able to find joy in life and do almost all of the activities I did before. It is not your fault, have faith, be kind to yourself, ask for help if you need it, and give it time.

      Peace Brother
       
      • Like Like x 1
    5. Maxi Bertolami
      Frustrated

      Maxi Bertolami Member

      Location:
      Buenos Aires Argentina
      Tinnitus Since:
      2014
      Cause of Tinnitus:
      Post Finasteride Syndrome

      Hi dear, I have got tinnitus like yours (hissing and chirping high level) and a bunch of other simptoms since I quit finasteride back in 2014. So I am living in depression since then. My life is ruined. A few day ago I realized that my tinnitus is 90% sure provoqued by the Post Finasteride Syndrome. Please go to the PFS foundation page. I have an audio file that recreates the noises I hear. If it is possible to contact you I will be glad to share it with you to compare.
       

Share This Page

Loading...